# SDR IPXA2025060113072

- Difficulty date: May 21, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260324201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXFOLIATION ON T/E UPPER BEAM.INSTALLED FILLER PLATE,DOUBLER AND STATIC DISCHARGER FROM R/H WING TIP IAW SRM 51-40-21 AND SRM57-30-11 FIG 214.
